# SDR AALA202509030935

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,571 hours, 13,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS PRESSURE ON DOOR 4R IS INDICATING LOW. MAINTENANCE SERVICED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
